# SDR IPXA2017081420473

- Difficulty date: August 11, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 72,369 hours, 14,460 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Emergency Light
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN AT THE RT DOOR,  FELL OFF DURING TAKE OFF.  REPLACED THE SIGN ASSY IAW AMM 33-27-05. OPS TESTED GOOD.
